# SDR 03FDEA00390

- Difficulty date: April 5, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46627
- Aircraft time: 75,577 hours, 26,903 cycles
- Engine: Ge CF66D
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Gouged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG DOOR AFT OUTBOARD PAN HAS 6 INCH LONG GOUGE.  LONG GOUGE HAS CRACK, REMOVED CORNER PAN.  RECEIVED NEW PAN DRILLED HOLES TREATED PRIMED AND PAINTED AND INSTALLED IAW SRM 52-10-00,   51-35-01,51-35-02,51-31-01 AND 51-21-01.
